Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 328032, 11 pages
Research Article

General-Appell Polynomials within the Context of Monomiality Principle

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 22 September 2012; Accepted 6 December 2012

Academic Editor: Jacques Liandrat

Copyright © 2013 Subuhi Khan and Nusrat Raza. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Subuhi Khan and Nusrat Raza, “General-Appell Polynomials within the Context of Monomiality Principle,” International Journal of Analysis, vol. 2013, Article ID 328032, 11 pages, 2013. doi:10.1155/2013/328032